# SDR SWAA2024062497586

- Difficulty date: June 3, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND; FWD CORNER SCUFF PLATE IS CRACKED FWD CARGO DOOR SURROUND FWD CORNER SCUFF PLATE IS CRACKED<[01] FWD CARGO DOOR SURROUND; FWD CORNER SCUFF PLATE REPAIRED ON BACKSHOP W/O# 45805-1000-0001 IAW SRM 53-30-15-2R-1;[02] VERIFIED STEP 1 AUDIT CW
